# SDR 20010222AP005

- Difficulty date: February 20, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N220EJ
- Make and model: Amd FALCON2000
- Aircraft serial: 6105
- Aircraft time: 639 hours, 366 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 7858943
- Part serial: 00713
- Condition: Failed
- Location: Air Conditioning
- Part time: 639 hours, 366 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FALCON 2000 COCKPIT PAX AND CREW LIGHTS ILLUMINATED ON THE GROUND.  FOLLOWING COMPUTER DOWNLOAD FAULT ANALYSIS RECOMMENDATION, REPLACED CONDITIONING CONTROL VALVE.  THIRD FAILURE OF SAME P/N VALVE IN EIGHT MONTHS OF OPERATION - EACH TIME IN A DIFFERENT POSITION IN THE SYSTEM. (FOUR VALVES SAME P/N IN SYS.) NEW AIRCRAFT F2000-0128 SAME FAULT AND ACTION TAKEN AT APPROX. 30 HRS. OF OPERATION.
